# SDR AALA20060756

- Difficulty date: September 28, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 25D MISSING LENS.  REPLACED LIGHT LENS FOR EMERGENCY LIGHT AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
